# SDR ASMF201602004

- Difficulty date: January 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737-800
- Aircraft serial: 36705
- Aircraft time: 4,565 hours, 1,812 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 65C330951
- Condition: Damaged
- Location: Lt Surge Tank
- Part time: 4,565 hours, 1,812 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE LT SURGE TANK ACCESS PANEL.  DETECTED A FUEL LEAK IN THE LT SURGE TANK ACCESS PANEL GASKET, SO THE LT SURGE TANK ACCESS DOOR GASKET WAS REPLACED IAW AMM 28-11-11, TESTED CORRECT.
